MAUDE Adverse Event Report: SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP

SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD2 BAG ADAPTOR SP
Catalog Number 412143
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
We are notifying you that we have received one complaint (b)(4), cc 400739359 from our customer regarding your product.Description: cc 400739359, spike loose or falls out, 412143 on guard spike port adaptor, batch: unknown.Customer: (b)(6) (b)(6) system on (b)(6) 2025.Good morning, the on guard 2 cstd bag adaptor 412143 fits very loosely in all bbraun bags.It is particularly loose in the 500ml bag.Today, the spike fell out of the bag creating a significant spill of the antineoplastic.It appears that my colleagues at the other ahs sites are having similar issues.I need to take action immediately.Consequently, i appreciate a prompt response.Rph, ms, pharmd, ccp pharmacy director centra state medical center freehold, nj 07728 on (b)(6) 2025: customer complaint advocate seems to have been escalated - had a meeting yesterday.They noticed this when they first switched to b.Braun back in september - were using baxter and facile.Noticed that it fit very loosely in our bags - in non-b, braun bags is a tight fit.Some minor leaks yesterday a major leak - luckily contained in the hood.Chemo agent fell on staff (operation pharmacist).And in the past on a nurse - this was at overlook part of atlantic health system.The pharmacist - young female- childbearing went hysterical on him went off occupational health assessed to calm down and sent home for the rest of the day.Fell all over her luckily, she had he gowns and gloves on her but concerned about fumes -does not sequester everything.And two other incidents cannot recall where they were.Was using on guard 2 (ends in 143) this seems to be the issue recommendation to use the legacy product which has an extended tube, this is on guard 1 not on guard 2 which is supposed to be an improvement.Issues escalated to upper leadership.His staff reported that they have more issues with the 500ml bags.At overlook it was a liter bag - with testing it seems to not be exclusive to any particular to size bag.Believes a b.Braun representative share that the issue was found in the manufacturing process, that there was too much silicone in the tip of the on guard 2.

Brand Name
CHEMFORT
Common Device Name
ONGUARD2 BAG ADAPTOR SP
Manufacturer (Section D)
SIMPLIVIA HEALTHCARE LTD.
eli horovitz 1
north industrial zone
kiryat shmona, hazafon 11018 01
IS  1101801
Manufacturer (Section G)
SIMPLIVIA HEALTHCARE LTD
eli horovitz 1
kiryat shmona, 11018 01
IS   1101801
Manufacturer Contact
shay shaham
eli horovitz 1
north industrial zone
kiryat shmona, hatzafon 11018-01
IS   1101801
MDR Report Key24232203
Report Number9611423-2026-00004
Device Sequence Number13308945
Product Code ONB
UDI-Device Identifier37290115921435
UDI-Public37290115921435
Combination Product (Y/N)N
PMA/510(K) Number
K192866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number412143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown